Differential equations, Spencer cohomology, and computing resolutions.
Georgian mathematical journal, Tome 9 (2002) no. 4, pp. 723-774
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
partial differential equations, Spencer cohomology, formal theory, homological resolutions, comodules, cobar construction, symbolic computation
@article{GMJ_2002__9_4_51135,
author = {Lambe, Larry A. and Seiler, Werner M.},
title = {Differential equations, {Spencer} cohomology, and computing resolutions.},
journal = {Georgian mathematical journal},
pages = {723--774},
year = {2002},
volume = {9},
number = {4},
zbl = {1054.58010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_51135/}
}
TY - JOUR AU - Lambe, Larry A. AU - Seiler, Werner M. TI - Differential equations, Spencer cohomology, and computing resolutions. JO - Georgian mathematical journal PY - 2002 SP - 723 EP - 774 VL - 9 IS - 4 UR - http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_51135/ LA - en ID - GMJ_2002__9_4_51135 ER -
Lambe, Larry A.; Seiler, Werner M. Differential equations, Spencer cohomology, and computing resolutions.. Georgian mathematical journal, Tome 9 (2002) no. 4, pp. 723-774. http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_51135/